Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for acne on the face, neck and hands

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3657 Questions

default
Posted on Thu, 30 Mar 2017 in Skin Hair and Nails
Question: My son was seen at a walk in clinic for a rash and eruptions on his face, neck and hands. He was given a steroid cream and Keflex. He is 15 years old and has recently started lifting weights at the gym. He since has had a few more eruptions (minor) but no improvement. How long before we see improvement? He has taken4 doses of the antibiotic so far.

doctor
Answered by Dr. Diptanshu Das 3 hours later
Brief Answer:
Please upload an image

Detailed Answer:
Thanks for asking on Health care magic.

I have gone carefully through your query and understand your concern. However, I would need you to upload an image of the rashes or eruptions. It will help me to form an idea about the underlying cause and I would be able to guide you further and to suggest how long it may y.

I would await your response.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Diptanshu Das 7 hours later
ok here is an image
doctor
Answered by Dr. Diptanshu Das 2 hours later
Brief Answer:
Attachment not found

Detailed Answer:
Thanks for writing back. Unfortunately I do not see any attachment. You can upload the attachments using the facility on the upper right of this page. Alternatively you can email the attachments to YYYY@YYYY with the query id and my name mentioned in the subject.

I would await your response.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Diptanshu Das 34 hours later
I have uploaded several photos but have not received a response. Please be so kind as to respond.
doctor
Answered by Dr. Diptanshu Das 2 minutes later
Brief Answer:
Acne could be present

Detailed Answer:
Thanks for writing back. From my side I can ony respond if there is a question that you have placed (as you did now). Until then I have no way to respond.

Coming to your query. I can only find two same) images of the face, and nothing else. The rash on the face does not seem concerning. The eruptions could be due to acne. Washing the face frequently with plain water should help.

I would be lad if you upload images of the neck

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Steroid

doctor1 MD

sir,i am taking novelon from last 3 month under the advice of doctor.during test doctor found that estradiol hormone is maximum but sir from yesterday i have pain in right side of lower abdomen.in septembr cycle i am going to have ivf.i am in great tension please help me sir

doctor1 MD

My husband has been on Lipitor and Avalide to control his cholesterol and blood pressure. We have been trying to conceive for three years. His sperm analysis last year was pretty bad, with low counts and poor morphology. I keep hearing that it could be his medications that are causing the problem, but I can't find any information online. His physician refuses to consider the possibility. Can the problem lie with his blood pressure and/or cholesterol medicine? If so, are they any safe medicine that he can take while we are trying to conceive?

doctor1 MD

My wife was take Vytorin 10/20 mg for here cholesterol for 3 years and it has not helped very much. She seen the doctor again and was given NIACIN SR (NIASPAN) 500 mg. My wife is worried about the increase in mg from 10/20 - 500. Is there a serious health concern about the increase?

doctor1 MD

Hi. I am 38 years old. I made 10 IVF failed attempts. Last one was 75 days ago and I have a very light period 10 days after the pregnancy test then I dont have period. I test estradiol and progestrone after 42 days of the last period and estradiol was 89 while progestrone was 0.1. My Doctor presceibed me progyluton after 55 days of the last period. My question : does this mean that i am in premature monopose? and is progyluton useful in my case and does it have a side effects? Thanks a lot

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...